Estradiol-17B

Post any data on Treatments and experimentation.
Blackout
Posts: 121
Joined: Thu Jan 22, 2015 11:48 am
Contact:

Re: Estradiol-17B

Unread post by Blackout »

What form of estradiol are you taking? I can readily get estradiol valerate. I know it transforms in 17B estradiol, but I want to know if that's the one you are taking.

Also, for those more illustrated, could it be possible to use estradiol injection?
Blackout
Posts: 121
Joined: Thu Jan 22, 2015 11:48 am
Contact:

Re: Estradiol-17B

Unread post by Blackout »

Also, if I want to try DHT, could it be possible to substitute it by mesterolone -a synthetic analogue? Here in my country there's no pure DHT cream or gel.
User avatar
lost_soul
Posts: 362
Joined: Tue Apr 11, 2017 10:05 am
Contact:

Re: Estradiol-17B

Unread post by lost_soul »

Hemihydrate, yeah you can inject estradiol and there's transdermal patches too, perhaps injection would be better. I might look into it. I don't know the answer to the dht question, but dht can be purchased online but it is a bit shady
21, male, extreme pssd for four years
Tried inositol (slight improvements) cialis (very limited improvements) yohimbine (slight improvements) maca root (no effect) bacopa monieri (no effect) estradiol-17b (pronounced improvement in all areas of sexuality)
Blackout
Posts: 121
Joined: Thu Jan 22, 2015 11:48 am
Contact:

Re: Estradiol-17B

Unread post by Blackout »

Ok, thanks. I can't say I'm desperate -the bad state in which I am not only because of PSSD is too much to even really care- but I want to take this even if my other health problems worsen.

However, there's something... I've been thinking about my past experiences. As I stated yesterday, my worst problems arose a year and half ago while taking arimidex -among many other things-, but since I took arimidex in the past -but for much less time- I didn't suspect it could have been the culprit. But it is an antiestrogen... and here comes what really interests me: I've lived with a terrible PSSD since 2011. Every aspect of my sexuality,of my emotions, my brain, everything was wipped out and worsening year after year when I couldn't imagine it could get worse. I never came to feel libido again since I was on sertraline in 2011, except for ONE single night, just ONE... and that was in February 2012,just a few months since PSSD began. And at that time I was injecting high dose testosterone and taking mesterolone. If I remember correctly, I was having a bad case of water retention at the time,which I attributed to rising estrogen aromatising from excess testosterone, and then I decided to try arimidex for the first time. Maybe it was not testosterone, but estrogen from aromatisation, that allowed me to feel what it used to be one more time before disappearing forever.

On a pair of occasions in the future I tried high dose testosterone again, but those times always coupled with arimidex. Maybe I should have let it aromatise.

Well, that's at least for me an explanation of why I got to feel hot, really HOT, for a single night back then -I actually woke up due to the unsuspected urgency to have sex, although I was alone. And since my estradiol was always high, maybe my very personal configuration calls for an organism with high estradiol to work properly, and I tried to supress it many times since PSSD began. Just speculating. But I really want to try. If at least I could know what kind of diseases are affecting me, to know what to expect if I take or inject estradiol for a long time.
Blackout
Posts: 121
Joined: Thu Jan 22, 2015 11:48 am
Contact:

Re: Estradiol-17B

Unread post by Blackout »

One last thing into the puzzle of my case... as I stated before, the crisis that lead me to sertraline caused me my worst anxious-depressive-psychotic episode of my life. Due to that psychosis, months before sertraline, I took mesterolone in high doses alone by impulsivity, just because I felt it would give me more 'manhood' regarding my lack of character. I didn't research properly the use of androgenic anabolic steroids before that, so I took it for about 3 weeks. Initially my already high libido became something uncontrollable, unmanageable, that would bother me every single minute day and night, but after one week and a half I guess, I lost my libido, got ED, and my testes shrunk drastically. I messed my HPT axis, but what plays a role in this topic, is that, if I stopped making my own testosterone and I was supplementing with an androgen that doesn't aromatise -mesterolone-, my estrogen levels probably went down to zero during that time.

Then a couple of months later, after doing the proper research, I began doing a PCT for recovery... and before the PCT was over, since clomid made my already burning depression way worse and suicidal, I began taking sertraline. My theory now is that the reason because sertraline affected me despite not doing so the first time I took it -or fluoxetine, paroxetine or venlafaxine-, is because my hormonal system was messed at the time, and thus I think a good hormonal axis is necessary to 'survive' a SSRI regime. This, and the fact that I did recover my libido for one single night after quitting sertraline, when I was having symptoms of high estrogen, makes me believe that the hormonal system is the main victim of SSRIs and one must have an intact hormonal axis before taking SSRIs.

What do you think, people?

I want the estradiol trial, but I'm more afraid of cardiovascular issues than a worsening of my current diseases. :/ Do you think that a couple of months on estradiol would have a profound negative impact on bloood clotting?
User avatar
Ghost
Posts: 1750
Joined: Wed Jan 21, 2015 11:16 pm
Location: USA
Contact:

Re: Estradiol-17B

Unread post by Ghost »

This continues to get more and more exciting.
- Medical Student & Friendly poltergeist - Lexapro Sept '14. [Hx] [PSSD Lab] [r/PSSD] [Treatment Plan] - Add "Ghost" in replies so I see it :)
User avatar
lost_soul
Posts: 362
Joined: Tue Apr 11, 2017 10:05 am
Contact:

Re: Estradiol-17B

Unread post by lost_soul »

I know that estrogen increases risk of deep vein thrombosis for everyone who takes it

Interesting ideas about hormones. I'd never taken any artificial hormones before pssd, but I was 17 so I guess my test levels were at a lifelong peak. Something that strikes me is pssd victims here often anecdotally report having really high libidos before ssris. So perhaps high testosterone is a risk factor?

One more thing, I have had bad insomnia the last few days, a problem I regularly get but I can't help but wonder if the estradiol is causing it this time

If I could improve my blood flow to the penis, I would basically be pssd free now. I think if I quit smoking it might happen

And ghost, what do you think of forexworld's suggestion to supplement the estradiol with a small dose of dht?
Last edited by lost_soul on Wed May 17, 2017 1:00 am, edited 1 time in total.
21, male, extreme pssd for four years
Tried inositol (slight improvements) cialis (very limited improvements) yohimbine (slight improvements) maca root (no effect) bacopa monieri (no effect) estradiol-17b (pronounced improvement in all areas of sexuality)
User avatar
Ghost
Posts: 1750
Joined: Wed Jan 21, 2015 11:16 pm
Location: USA
Contact:

Re: Estradiol-17B

Unread post by Ghost »

If feelings are coming back, then anxiety might be as well.
- Medical Student & Friendly poltergeist - Lexapro Sept '14. [Hx] [PSSD Lab] [r/PSSD] [Treatment Plan] - Add "Ghost" in replies so I see it :)
User avatar
lost_soul
Posts: 362
Joined: Tue Apr 11, 2017 10:05 am
Contact:

Re: Estradiol-17B

Unread post by lost_soul »

Ghost wrote:If feelings are coming back, then anxiety might be as well.
So is there a way to change the brain in the way estradiol does without altering your sex hormone levels?

And what are your best guesses on whether the benefits of estradiol would stick around after you stop taking it, if you take it for long enough
21, male, extreme pssd for four years
Tried inositol (slight improvements) cialis (very limited improvements) yohimbine (slight improvements) maca root (no effect) bacopa monieri (no effect) estradiol-17b (pronounced improvement in all areas of sexuality)
Kk88
Posts: 350
Joined: Thu Jan 12, 2017 1:21 pm
Contact:

Re: Estradiol-17B

Unread post by Kk88 »

I guess it goes to figure that if we do resolve our issues we may all be at risk of feeling depressed/anxious again as normal emotion returns. I hadn't really thought about it but that's a personal choice for us all to make I guess.

I don't know about interactions but maybe when you've had a few more weeks of just trailing estrogen you could add bacopa too - this helps me with anxiety and sleep problems
Post Reply

Who is online

Users browsing this forum: Bing [Bot] and 1 guest